Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe stomach pains, spasms post treatment for chest infection. Reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1833 Questions
severe stomach pains and spasms following hospital treatment for bad chest infection.I have copd and the problem has lasted for over a month since being released from hospital.
Posted Thu, 13 Jun 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 49 minutes later
The stomach pains and spasms are due to medicines you have taken for bad chest during and after hospitalisation.
Please take the medicines after food.
Please add Rabeprazole and domperidone capsule, Antispasmodic Dicyclomine tablet.
Get an ultrasound abdomen and exclude other causes of abdominal pain like kidney stone.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor